# SDR SWIA202266809

- Difficulty date: August 22, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE DENT ON THE AFT FUSELAGE NEAR FS 700, STGR. 9 RIGHT. (MARKED)     (C-CHECK RO 11/10/2022)    REPAIRED AFT FUSELAGE SKIN BETWEEN FS690.00 TO FS700.00 BETWEEN STRINGER8R TO STRINGER9R IAW CRJ 200 SRM 53-00-31 STEP 4. (1-12) REPAIR 3 FIGURE 204 SHEET 1 . ( SEE CONTINUATION SHEET FOR FURTHER DETAILS)
